Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A generalized Jacobian criterion for regularity

Author: Peter Seibt
Journal: Proc. Amer. Math. Soc. 93 (1985), 201-202
MSC: Primary 13D03; Secondary 13H05
MathSciNet review: 770518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a commutative noetherian algebra $ B$ over a perfect field $ A$ regularity is equivalent to the flatness of $ {\Omega _{B\vert A}}$ plus $ {H_1}(A,B,B) = 0$ (simplicial homology). In characteristic 0 the homological condition is superfluous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D03, 13H05

Retrieve articles in all journals with MSC: 13D03, 13H05

Additional Information

PII: S 0002-9939(1985)0770518-2
Keywords: Regular local ring, differentials, simplicial (co)homology
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia